Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

      [Search Papers] [Print this List]
    11. M. Asadi (Joint with N. Ebrahimi, O. Kharazmi, and E. S. Soofi),
    Mixture models, Bayes Fisher information, and divergence measures,
    IEEE Transactions on Information Theory 65(2019), 1-6  [abstract]   
     
    12. J. Asadollahi, R. Hafezi and R. Vahed ,
    Derived equivalences of functor categories,
    J. Pure Appl. Algebra 223(2019), 1073-1096  [abstract]   
     
    13. K. Divaani-Aazar (Joint with H. Faridian and M. Tousi),
    Stable under specialization sets and cofiniteness,
    J. Algebra Appl. (2019), DOI: 10.1142/S0219498819500154  [abstract]   
     
    14. D. Kiani (Joint with A. Saki),
    The lattice of subracks is atomic,
    J. Combin. Theory Ser. A 162(2019), 55-64  [abstract]   
     
    15. R. Jafari (Joint with M. D'Anna amd F. Strazzanti),
    Tangent cones of monomial curves obtained by numerical duplication,
    Collect. Math. (2019), DOI: 10.1007/s13348-019-00241-w  [abstract]   
     
    16. M. R. Koushesh,
    Ideals in CB(X) arising from ideals in X,
    Studia Math. 245(2019), 33-99  [abstract]   
     
    17. A. Hashemi (Joint with M. Kreuzer),
    Computing all border bases for ideals of points,
    J. Algebra Appl. 18(2019), # 23 Pages  [abstract]   
     
    18. K. Bahmanpour,
    A study of cofiniteness through minimal associated primes,
    Comm. Algebra 47(2019), 1327-1347  [abstract]   
     
    19. M. Rahro Zargar,
    Bass numbers of derived local cohomology with respect to a specializaion closed subset,
    J. Algebra Appl. (2019), 10.1142/S0219498819500269  [abstract]   
     
    20. Z. Nazemian (Joint with A. Facchini),
    Equivalence of some homological conditions for ring epimorphisms,
    J. Pure Appl. Algebra (2018), DOI: 10.1016/j.jpaa.2018.06.013  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.